# SDR CA030619004

- Difficulty date: June 16, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 16,911 hours
- Engine: Ge CF343A1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: N864808
- Part serial: 118
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ON GEAR DOWN SELECTION, GEAR DISAGREE MESSAGE DISPLAYED. POSITION SENSOR ELECTRONICS UNIT REPLACED AND CHECKED SERVICABLE.
